A patient with high total cholesterol and LDL

in actifit •  3 months ago  (edited)

Today a lady patient came to my chamber. She came to check her lipid profile. On enquiry, she mentioned that she had a previous history of dyslipidemia and at a certain stage she took lipid-lowering drugs for a few months; later stopped. Today she wanted to check the current lipid status in her blood.
I ordered the lipid profile. When the report came, it was shown that her total cholesterol and LDL were quite high; 8.4 mmol/L and 5.7 mmol/l respectively.

I advised her to start lipid-lowering drugs again along with dietary control and daily physical exercise. I gave her atorvastatin 10 mg daily once, at night time. I told her to for follow up in 2-3 months.

In relation with this post, we should keep some adverse effects of statin group drugs in our mind which is the main lipid-lowering drugs in the market. Myopathy is the main side effect of stains occurring in up to 5% of the patients treated with these drugs. Muscle pain (myalgia) is a prominent symptom. A deranged liver function is also seen following startling of statins.

Statins type of lipid-lowering drugs should be taken at night, preferably as the last thing because this is the time when the majority of cholesterol synthesis takes place.

12277

Aerobics, Daily Activity, Moving Around Office, Play with kids/grand kids, Treadmill, Walking

Height
165 cm

Weight
75 kg

Body Fat
%

Waist
cm

Thighs
cm

Chest
cm

Authors get paid when people like you upvote their post.
If you enjoyed what you read here, create your account today and start earning FREE STEEM!
Sort Order:  

I read Actifit posts. People talk about different things in their Actifit post and add pictures. But I have never read something like that in an Actifit post. Keep up the good work!

Thanks. Glad to know that you are having a little different taste :)

Posted using Partiko Android

Thanks for share your @actifit story with valuable content

Posted using Partiko Android

Thank you very much for being a regular reader of my posts.

Thank you very much
For being a regular
Reader of my posts.

                 - hafiz34


I'm a bot. I detect haiku.

Hyperlipidemia is very common here in the United States also. I'm glad you suggest diet and exercise to your patients. They may not need the statins if they truly followed your advice on these things

Yes. If they do that then don't need to take statins, may be. Few months before she took statins , then stopped and now cholesterol and LDL are high again. Means , after stopping the statins, they didn't continue non-drug treatment (diet, exercise). So, I didn't have confident that she would do the diet and exercise. So I added the statin.

Congrats on providing Proof of Activity via your Actifit report!

You have accordingly been rewarded 50.61 AFIT tokens for your effort in reaching 12277 activity, as well as your user rank and report quality!
You also received an 0.52% upvote via @actifit account.
Actifit rewards and upvotes are based on your:

  • User rank: which depends on your delegated SP, accumulated AFIT tokens, rewarded post count and recent rewarded activity.
  • Post score: which depends on your activity count, post content, post upvotes, quality comments, moderator review and user rank.

To improve your user rank, delegate more, pile up more AFIT tokens, and post more.
To improve your post score, get to the max activity count, work on improving your post content, improve your user rank, engage with the community to get more upvotes and quality comments.

Actifit is now a Steem Witness. If you believe in our project, consider voting for us

rulersig2.jpg
Vote for Actifit as a Witness
Chat with us on discord | Visit our website
Download on playstore | Download on app store
FAQs | Text Tutorial | Video Tutorial